Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#337464] of Faramarz Vafaee

Papers Published

  1. Greene, JE; Lewallen, S; Vafaee, F, L-space knots, Compositio Mathematica, vol. 154 no. 05 (May, 2018), pp. 918-933, Oxford University Press (OUP) [doi]
    (last updated on 2019/02/18)

    Abstract:
    We characterize the ??$(1,1)$ knots in the 3-sphere and lens spaces that admit non-trivial L-space surgeries. As a corollary, 1-bridge braids in these manifolds admit non-trivial L-space surgeries. We also recover a characterization of the Berge manifold among 1-bridge braid exteriors.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320